# SDR ASOA201112140008

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 643
- Aircraft time: 25,910 hours, 13,896 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 7510700726
- Part serial: 99043909
- Condition: Failed
- Location: Nr 1 Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADC 1 WENT OUT IN FLIGHT. R & R NR 1 COMMS UNIT IAW AMM 23-00-01.  OPS CHECKED GOOD,  ACFT RELEASED AND RETURNED TO SERVICE.
